MathSciNet Relay Station
MathSciNet bibliographic data
MR1258904 (95a:11044) 11F66 (11F11)
Duke, W.; Friedlander, J. B.; Iwaniec, H. Bounds for automorphic $L$-functions. II. Invent. Math. 115 (1994), no. 2, 219–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement